Overdose of Benedryl

Were you looking for information about Benadryl Overdose? Overdose of Benedryl is a common variation and misspelling of Benadryl overdose.
 
An overdose of Benadryl® (diphenhydramine) could be lethal and requires immediate medical attention. The specific effects of an overdose can vary, depending on how much of the drug you took and whether it was combined with other medications or substances. Potential symptoms of an overdose include drowsiness, fever, rapid breathing, and dry mouth. An overdose could also lead to seizures, coma, or loss of life.
 
(Click Benadryl Overdose for a more complete list of possible overdose symptoms and to find out what treatment options are available for an overdose of Benadryl. You can also click on the various links in the box to the right to access specific topics on Benadryl.)
 
6 Things That Worsen or Cause ED
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.